# SDR SWIA200412840

- Difficulty date: February 2, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 3,106 hours, 2,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL ESCAPE PATH LIGHTING ROWS 1-5 IS ENTIRELY INOPERATIVE.  REMOVED NR 1 EMERGENCY LIGHT BATTRY PACK AND INSTALLED A SERVICEABLE UNIT.  OPS CHECKS GOOD.
